MAUDE Adverse Event Report: QUEST MEDICAL INC PRECISION DELIVERY TRIFURCATED IV EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

QUEST MEDICAL INC PRECISION DELIVERY TRIFURCATED IV EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number PDT05DF
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
A line change was done at [date redacted].Upon starting the fluids, it was discovered that there was a crack in the lipid filter tubing after the filter and at the hub of the luer lock.(not from the filter) it was leaking and blood was backing up in the iv tubing.It was replaced.Several hours later, the replaced lipid filter was found to be leaking once again.It was replaced also.No patient harm.

Brand Name
PRECISION DELIVERY TRIFURCATED IV EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
QUEST MEDICAL INC
1 allentown pkwy
allen TX 75002
MDR Report Key19729301
Report Number19729301
Device Sequence Number8190759
Product Code FPA
UDI-Device Identifier00634624621121
UDI-Public(01)00634624621121
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/24/2024
Report Date (Section F) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPDT05DF
Device Lot Number10987
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age15 DA
Patient SexUnknown
Date Report Sent to FDA04/24/2024